# SDR SIMA20130814017

- Difficulty date: August 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,425 hours, 31,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT LENS CRACKED.  R & R LENS IAW AMM 33-50-10, OPS CHECKED GOOD IAW AMM 33-50-00.
